TITLE

On a Continuity Theorem for Constructive Functions

AUTHOR(S)
Vladimirov, A.
PUB. DATE
May 2014
SOURCE
Journal of Mathematical Sciences;May2014, Vol. 199 Issue 1, p6
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove that any everywhere defined constructive mapping from a compact metric space into a complete metric space that preserves the precompactness of subsets is uniformly continuous. Bibliography: 8 titles.
ACCESSION #
96396461

 

Related Articles

  • Generalizations of Caristi Kirk's Theorem on Partial Metric Spaces. Karapinar, Erdal // Fixed Point Theory & Applications;Dec2011, Vol. 2011 Issue 1, p1 

    In this article, lower semi-continuous maps are used to generalize Cristi-Kirk's fixed point theorem on partial metric spaces. First, we prove such a type of fixed point theorem in compact partial metric spaces, and then generalize to complete partial metric spaces. Some more general results are...

  • ON THE "ON SOME RESULTS IN FUZZY METRIC SPACES.". Saadati, Reza // Journal of Computational Analysis & Applications;Oct2012, Vol. 14 Issue 4, p996 

    In this paper, we show that the proof of Theorem 3.9 of the paper George and Veeramani [On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395-399.] is not true. We also correct the proof in this note.

  • Homotopy Characterization of ANR Function Spaces. Smrekar, Jaka // Journal of Function Spaces & Applications;2013, p1 

    Let Y be an absolute neighbourhood retract (ANR) for the class of metric spaces and let X be a topological space. Let YX denote the space of continuous maps from X to Y equipped with the compact open topology. We show that if X is a compactly generated Tychonoff space and Y is not discrete, then...

  • Common fixed points for two self maps under strongly partially commuting condition. Som, Tanmoy; Choudhury, Amalendu // Journal of Advanced Research in Pure Mathematics;2012, Vol. 4 Issue 2, p21 

    The present paper deals with common fixed point results for a pair of mappings on a metric space satisfying some of the notions viz. tangential, partially commuting, strongly commuting and strongly partially commuting. The results ob- tained generalize the earlier results of Sastry and Krishna...

  • Semi-Continuity of Strong Homology Groups of Continuous Maps. Beridze, A.; Turmanidze, L. // Journal of Mathematical Sciences;Nov2015, Vol. 211 Issue 1, p13 

    In his preprint Strong homology group of continuous map, A. Beridze defined the strong homology groups $$ {\overline{\mathrm{H}}}_{\ast } $$ of continuous map f : X → Y of compact metric spaces. Our aim is to show that for these groups, there exist the Milnor short exact sequence. Using...

  • Coercivity Properties for Sequences of Lower Semicontinuous Functions on Metric Spaces. Motreanu, D.; Motreanu, V. V. // Abstract & Applied Analysis;2013, p1 

    The paper presents various results studying the asymptotic behavior of a sequence of lower semicontinuous functions on a metric space. In particular, different coercivity properties are obtained extending and refining previous results. The specific features and the structure of the terms of the...

  • Coupled common fixed points of contractive mappings in metric spaces. Olatinwo, Memudu Olaposi // Journal of Advanced Research in Pure Mathematics;2012, Vol. 4 Issue 2, p11 

    In this paper, we obtain a unique coupled common fixed point of a family of contractive mappings in a complete metric space X. A similar result is proved for one contractive mapping on X. Our results generalize and extend some recent ones from the current literature.

  • Continuity of the Solution Maps for Generalized Parametric Set-Valued Ky Fan Inequality Problems. Peng, Z. Y.; Li, X. B. // Journal of Applied Mathematics;2012, p1 

    Under new assumptions, we provide suffcient conditions for the (upper and lower) semicontinuity and continuity of the solution mappings to a class of generalized parametric set-valued Ky Fan inequality problems in linear metric space. These results extend and improve some known results in the...

  • Continuity of the Solution Maps for Generalized Parametric Set-Valued Ky Fan Inequality Problems. Peng, Z. Y.; Li, X. B. // Journal of Applied Mathematics;2012, p1 

    Under new assumptions, we provide suffcient conditions for the (upper and lower) semicontinuity and continuity of the solution mappings to a class of generalized parametric set-valued Ky Fan inequality problems in linear metric space. These results extend and improve some known results in the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics